# SDR COMA0060378

- Difficulty date: April 22, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 6,256 hours, 6,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R10045
- Part serial: 7199
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LOWER WING ACCESS HOLE CRACKED AT 540 CB WS 76.161.  REPAIRED ALL DAMAGE IAW REO 601R-57-21-030.
